# SDR CALA2019061700959

- Difficulty date: June 15, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N15751
- Make and model: Boeing 737-71Q
- Aircraft serial: 29047
- Aircraft time: 62,472 hours, 25,136 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11102
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN UPPER LOBE FUSELAGE FRAME AT STA 380 BETWEEN S-8L AND S-9L HAS CRACK AT I/B FASTENER HOLE FOR AC OUTLET EXTRUSION SUPP ORT BRACKET (REPAIR PER W/C SEQ #1655 FIG 3 STEP 9) REF FLEETCYCLE N/R 9666842 REPAIRED FRAME STA 380 S-7L AND S-8L PER EC/RA # 5311-02160. ADD EMP:U244023 SEE FLEETCYCLE N/R 9666842 FOR ALL WORK ACCOMPLISHED. DIP 53-DIP NEED TERM LIMITS ADDED. SEE FLEETCYCLE N/R 9666842 FOR ALL WORK ACCOMPLISHED. INITIATE A DTA DIP TO -ACCOMPLISH INSPECTION REQUIREMENTS ON OR ADD EMP:U244023 REPAIRED FRAME STA 380 S-7L AND S-8L PER EC/RA # 5311-02160. G TO CONTACT ENGINEERING AFTER 43,000 TOTAL FLIGHT CYCLES BUT BEFORE 44,000 TOTAL FLIGHT CYCLES FOR THE INSPECTION REQUIREMENT BEFORE THE AIRCRAFT REACHING 50,000 TOTAL FLIGHT CYCLES. PLANNIN . BEFORE THE AIRCRAFT REACHING 50,000 TOTAL FLIGHTY
